Everolimus - side effects

I wondered if anyone who is on Everolimus, an oral chemo, has had any of the side effects they have stated. i was put on this a month ago due to the tumour in my liver having grown a cm.  To begin with my Oncologist put me on 5mg of the drug and that seemed fine. No side effects of any kind and everything seemed normal.

 

On a review with my Oncologist, he has upped the mg of the drug to 10mg.  After a few days of taking this drug, I have had a sore mouth, tiredness, headaches that will not budge for love or  money and to cap it all have come out with a lovely rash over my chest, neck and top of my back.  I ended up in A&E over the weekend as I had no idea where it had come from. It even got the doctors wondering what it was.  They pumped me with antibiotics and fluids and eventually released me with further antibiotics to take. The rash is slowly going and they wondered if the new chemo was responsible.  I have notified my Oncolgoist to see what the thinks.  In the meantime I wondered if anyone out there had had the same thing at all and what you did.

 

Thanks for listening.

Cookie17

Hi Cookie17

I’m sorry to read you’re having a diffiuclt time on this treatment. Whilst you are waiting for the other users to reply with their expereinces you might find it helpful to talk things through with a member of staff on the BCC helpline.  Here you can share your thoughts and concerns with someone who will offer you a listening ear as well as emotional support and practical information.  The number to call is 0808 800 6000 and lines are open weekdays 9 to 5pm and Saturday 10 to 2pm.

Best wishes Sam, Facilitator

Hi cookie 17

 

i am on e/e combo and had to stop taking it due to s/e’s. I too ended up in a & e with dehydration from diahorrea! I had skin rash , mouth ulcers, joint pain, fatigue and nausea also. I stopped for four days then went back on it and it was much better. That was three weeks ago and my onc has just upped to 10mg. I currently have fatigue and joint pain. The joint pain is pretty bad. Trying to find ways to manage that but it is from the exestamane not the everolimus. 

Sending hugs

 

jo x

 

 

Hi cookie 17 there is a thread on Treatments and medical issues that I think you will find interesting you will find lots of posts of how everolimus and exemestane se’s effect us you are not on your own. Hope the se’s don’t get you down xxx